Document Detail

Calculation of identity-by-descent probabilities of short chromosome segments.
MedLine Citation:
PMID:  23148972     Owner:  NLM     Status:  Publisher    
For some purposes, identity-by-descent (IBD) probabilities for entire chromosome segments are required. Making use of pedigree information, length of the segment and the assumption of no crossing-over, a generalization of a previously published graph theory oriented algorithm accounting for nonzero IBD of common ancestors is given, which can be viewed as method of path coefficients for entire chromosome segments. Furthermore, rules for setting up a gametic version of a segmental IBD matrix are presented. Results from the generalized graph theory oriented method, the gametic segmental IBD matrix and the segmental IBD matrix for individuals are identical.
A Tuchscherer; F Teuscher; N Reinsch
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2012-4-18
Journal Detail:
Title:  Journal of animal breeding and genetics = Zeitschrift fur Tierzuchtung und Zuchtungsbiologie     Volume:  129     ISSN:  1439-0388     ISO Abbreviation:  J. Anim. Breed. Genet.     Publication Date:  2012 Dec 
Date Detail:
Created Date:  2012-11-14     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  100955807     Medline TA:  J Anim Breed Genet     Country:  -    
Other Details:
Languages:  ENG     Pagination:  469-473     Citation Subset:  -    
Copyright Information:
© 2012 Blackwell Verlag GmbH.
Leibniz Institute for Farm Animal Biology, Research Unit Genetics and Biometry, Dummerstorf, Germany.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Employing a Monte Carlo algorithm in expectation maximization restricted maximum likelihood estimati...
Next Document:  An assessment of linkage disequilibrium in Holstein cattle using a Bayesian network.